Integral Global Weights for Torus Actions on Projective Spaces.
Mathematica Scandinavica, Tome 34 (1974), pp. 249-253
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1974__34_166366,
author = {Tor Skjelbred},
title = {Integral {Global} {Weights} for {Torus} {Actions} on {Projective} {Spaces.}},
journal = {Mathematica Scandinavica},
pages = {249--253},
year = {1974},
volume = {34},
zbl = {0292.57025},
url = {http://geodesic.mathdoc.fr/item/MS2_1974__34_166366/}
}
Tor Skjelbred. Integral Global Weights for Torus Actions on Projective Spaces.. Mathematica Scandinavica, Tome 34 (1974), pp. 249-253. http://geodesic.mathdoc.fr/item/MS2_1974__34_166366/